Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

The derm put me on Tazorac a week ago (wednesday) after being on differen for 3 months. About 2-3 days after starting this my chin really broke out, not sure what kind of acne it is, but it hurt as it was settling or coming up. I havn't went a day this last week without at least 1 new one poping up. Now some of them are starting to disapear, hopefully most/some will be gone by monday (I didn't go to school today because I was too low spirited to even attempt it). Just wonder if this was normal and if Tazorac is just bringing these up. By the way the skin around my mouth has been peeling, but not too much and my lips are chapped from licking them too much, I guess because i've just been nervous.

Share this post


Link to post
Share on other sites

Nevermind I found my answer at tazorac.com. It says, "In the first few weeks your acne may look worse, but it should start to improve in about 4 weeks." So I guess it is just bringing it all out...

Share this post


Link to post
Share on other sites

Yeah, if it's anything like Retin-A (which I think Taz is, just a bit stronger) the acne will get a bit worse before it gets better, but just hang in there!

I'm just getting through week 5 on Retin-A Micro and my skin went through a really rough period there for a bit, but now it's beginning to subside! Thank God!

Share this post


Link to post
Share on other sites

Well the first week I broke out alot, now most are starting to go down but still some are poping up. My chin was the biggest one to deal with I got 5 there in the first week, 2 on my knoes, and 2 on my cheek; and the skin around my mouth is peeling. Most are starting to go down now so i plan on them (hopefully) to be gone by next week. As the site said it might be better in 4 weeks. Though I do wish the derm would have kept me on Differen which seemed to be working alot more. Still have 2 1/2 weeks till I do reach the 4 week mark... So I can't really answer your question because I have just started it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×